# SDR SWIA200413470

- Difficulty date: June 17, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 12,450 hours, 18,227 cycles
- Engine: Pwa PW118B
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STICK SHAKER INOPERATIVE.  REPAIRED WIRE AT STICK SHAKER CONNECTOR.  OPERATIONAL CHECK GOOD.
